# SDR ASAA2015031111240

- Difficulty date: March 11, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65465929
- Condition: Corroded
- Location: Bs 817-877
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT FLOOR TRACK AT LBL 17.20 CORRODED.  ACFT GROUNDED.  R & R DAMAGED SECTION OF CARGO TRACK IAW SRM 53-00-53-2R-2, W 1, O .071, R 0, L 36, D .071.
